Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
November 21, 2000

Complications

Question from Kuwait:

I am 40 years old and have had diabetes for five years. I am taking medicine. I am not satisfied with my sex life due to premature ejaculation and no erection afterwards. Please prescribe suitable medication and other steps to tackle the situation.

Answer:

This is certainly known to happen in patients with diabetes. It is very common to have difficulty maintaining an erection. However, this is a treatable problem. I would suggest you see your physician if you have not yet, or a specialist, such as an endocrinologist or a urologist who is familiar with problems of sexual dysfunction in diabetes.

JTL